MAUDE Adverse Event Report: Medline Industries LP Medline; OCHSNER C SECTION SYS

Medline Industries LP Medline; OCHSNER C SECTION SYS
Catalog Number DYNJ81496B
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Surgical drape stuck to patients skin when trying to remove it after case was finished, when removing skin drape it was "glued" to the patients skin and we had to exert force to get it off which resulted in patients skin being pulled off with the drape.
 
Additional Manufacturer Narrative
It was reported that "surgical drape stuck to patients skin when trying to remove it after case was finished, when removing skin drape it was "glued" to the patients skin and we had to exert force to get it off which resulted in patients skin being pulled off with the drape." this caused "breakdown and irritation in areas." there were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
OCHSNER C SECTION SYS
Manufacturer (Section D)
Medline Industries LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key50274852
Report Number1423395-2026-00521
Device Sequence Number10294124
Product Code OHM
UDI-Device Identifier10198459083402
UDI-Public10198459083402
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ81496B
Device Lot Number26EBJ430
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown